By Topic

Determination of the roots of the characteristic equation for corrugated and dielectric loaded circular waveguides

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
da Silva, L.C. ; Pontificia Univ. Catolica do Rio de Janeiro, Brazil

An algorithm is developed for the numerical determination of the roots of the characteristic equation for corrugated and dielectric loaded circular waveguides. The algorithm, based on geometrical properties of the characteristic equation and on the identification of the interval of existence of each root, assures a fast and precise determination of all the roots, real or complex, in a given interval

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:45 ,  Issue: 2 )